# SDR IPXA11567311

- Difficulty date: May 24, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 26,148 hours, 13,557 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC1520247
- Condition: Worn
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO FLOOR TRACK IS WORN AT FRONT OF TRACK SEGMENT AT BS 440, RBL 44 TO 48.  FABRICATED NEW FLOOR TRACK IAW SRM 53-00-52-2R 5.
